# SDR SWAA2024121873847

- Difficulty date: December 3, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS AND BASE ON FWD GALLEY 1 2024-748166<[01] REPLACED EMERGENCY EXIT LIGHT LENS AND BASE ON FWD GALLEY 1 I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C(5)(D) TRHU 3.C(6);[02] STEP 1 SIGN FOR ERROR.;[03] REPLACED EMERGENCY EXIT LIGHT LENS AND BASE ON FWD GALLEY 1 IAW B737-700 AMM 33-51-01-960-802-NG TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW;[04] JOB COMPLETED
